Title of article :
On the number of visibility graphs of simple polygons
Author/Authors :
Ferran Hurtado، نويسنده , , Marc Noy، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
5
From page :
139
To page :
143
Abstract :
We present upper and lower bounds for the number of labelled visibility graphs of simple polygons of n vertices. The lower bound is roughly in the order of O(n2n) and the upper bound is O(n3n).
Keywords :
Visibility graph , Order type , Asymptotic enumeration
Journal title :
Discrete Mathematics
Serial Year :
2001
Journal title :
Discrete Mathematics
Record number :
949623
Link To Document :
بازگشت